# SDR SWIA20250311220

- Difficulty date: December 20, 2024
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 41,352 hours, 41,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED COUNTER-SINK LOCATED ON SKIN PANEL OF FS 202.75 BETWEEN STGR 15L AND STGR 16L REQUIRES REPAIR    (FILED CLOSED)    COMPLIED WITH ALL STEPS IN REO 601R-53-11-3966 REV-- DATED 2025-01-14. PERFORMED PERMANENT REPAIR TO THE FUSELAGE SKIN AND DOUBLER AT FS 202.75 BETWEEN STGR14L AND STGR17L. PERFORMED EDDY CURRENT INSPECTION ON ALL CUT LINES (STEP 3) AND PERFORMED HOLE EDDY CURRENT ROTARY PROBE INSPECTION ON INTERCOSTAL FASTENER HOLES (STEP 19) AND ALL ARE CRACK FREE.  REF CP 29422887  FOR PRESSURIZATION CHECK. SEE CP29276456 FOR RVSM SKIN CONTOUR CHECK.
